| Model Number |
CL-839 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: b5, g3, h6 additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during an aortic valve replacement, while suturing or preparing the suture after a patient incision, the needle snapped/detached from the suture with minimal force.The needle reportedly did not fall into the patient cavity.It was reported that two sutures were involved.No patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that during an aortic valve replacement, while suturing or preparing the suture after a patient incision, the needle snapped/detached from the suture with minimal force.The needle reportedly did not fall into the patient cavity.It was reported that 4 sutures were involved.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant product: cl-839, cl-839 polysorb* 1 vio 75cm kv34 x36 (lot#a6a1472y); cl-839, cl-839 polysorb* 1 vio 75cm kv34 x36 (lot#a6a1472y); cl-839, cl-839 polysorb* 1 vio 75cm kv34 x36 (lot#a6a1472y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.